Download the vcard Photo

Confirmed Associate Professor

+39 0110907536 / 7536 (DISMA)

Personal web site

Most recent publications

Camporesi, R (2020)
The metric at infinity on Damek-Ricci spaces. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, vol. 20, pp. 925-949. ISSN 0391-173X
Camporesi, Roberto (2016)
An Introduction to Linear Ordinary Differential Equations Using the Impulsive Response Method and Factorization. Cham, Springer, P. 120. ISBN: 978-3-319-49666-5
Camporesi, Roberto (2016)
A fresh look at linear ordinary differential equations with constant coefficients. Revisiting the impulsive response method using factorization. In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY, vol. 47, pp. 82-99. ISSN 0020-739X
Camporesi, Roberto (2016)
The υ-radial paley-wiener theorem for the helgason fourier transform on damek-ricci spaces. In: COLLOQUIUM MATHEMATICUM, vol. 144, pp. 87-113. ISSN 0010-1354
Camporesi, Roberto (2014)
The biradial Paley-Wiener theorem for the Helgason Fourier transform on Damek-Ricci spaces. In: JOURNAL OF FUNCTIONAL ANALYSIS, vol. 267, pp. 428-451. ISSN 0022-1236
Show all publications in Porto@Iris